# SDR DALA2020071302580

- Difficulty date: July 10, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N863DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31975
- Aircraft time: 12,729 hours, 4,633 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

DURING NONREVENUE POSITIONING FLIGHT CREW PERFORMED A HIGH SPEED ABORT ON TAKEOFF ROLL DUE TO RIGHT ENGINE SLOW TO SPOOL UP.  REMOVED AND INSTALLED FUEL PUMP, HMU, DRIVE COVER SERVO AND HEAT EXCHANGER REF AMM 73-11 & 73-21.  ALL CHECK OUTS, HIGH POWER RUN AND LEAK CHECKS GOOD.
